Professionally-led online support
groups for Canadians affected by cancer

Online Support Groups  Open for Registration

Group Last Day to Register

This is an online educational support group for all cancer patients and survivors with any diagnosis and stage whom are having chronic problems with sleep (insomnia).

Participants will be asked to track their sleep patterns in an online diary for 7 days for each week the group is in session. Participants will be provided feedback by the facilitator on improving their sleep each week.

This is an educational support group with weekly skill building topics based on a published cancer manual on sleep. Weekly chapters are delivered to your inbox which may take up to 30 minutes to read plus extra time for the exercise in which participants can complete at their own pace prior to each weekly session.

The group start date is planned for Tuesday, May 8th and the group will run for 6 weeks for approximately 90 minutes.

Please note your time zone:

2:00 PM to 3:30 PM PDT - Pacific

3:00 PM to 4:30 PM MDT - Mountain 

3:00 PM to 4:30 PM CST - SK (midwest)

4:00 PM to 5:30 PM CDT - Central

5:00 PM to 6:30 PM EDT - Eastern

6:00 PM to 7:30 PM ADT - Atlantic

6:30 PM to 8:00 PM NDT - Newfoundland

Please register if you are seeking support in this area and interested in learning more about managing your insomnia.

02-May-2018

  Help! There are no groups for me...

If none of the groups above suit your needs and availability and you haven't registered with us before, please register with us here and we will do our best to coordinate an online support group for you.


Currently Running   Registration is Closed

Group Ends
Breast Cancer Support Group for Patients

This is an online support group for all patients living with breast cancer who are at any stage of their cancer journey.  The support group includes skill building topics based on a published cancer manual.  Weekly chapters are delivered by email to each participant which may take up to 15 minutes to read and participants can complete it at their own pace prior to each weekly session. The first session will start on Tuesday, March 6th.  The session will occur weekly for a total of 8 weeks. Each session lasts for approximately 90 minutes at the following times:

10:00 AM to 11:30 PM Pacific

11:00 PM to 12:30 PM Mountain

12:00 PM to 1:30 PM Central

1:00 PM to 2:30 PM Eastern

2:00 PM to 3:30 PM Atlantic

Please register if you are seeking support in this area and interested in connecting with other women living with breast cancer or coping with its post treatment side effects.

24-Apr-2018
Caregiver Support Group

This is an online support group for caregivers who are caring for family members and/or friends with any cancer diagnosis and stages. The support group includes skill building topics based on a published cancer manual. Weekly chapters are delivered by email to each participant which may take up to 15 minutes to read and participants can complete it at their own pace prior to each weekly session. The first session will start on Tuesday, March 13th. The session will occur weekly for a total of 8 weeks. Each session lasts for approximately 90 minutes at the following times:

10:30 AM to 12:00 PM Pacific (PDT)

11:30 AM to  1:00 PM Mountain (MDT)

11:30 AM to 1:00 PM Central (CST - SK)

12:30 PM to 2:00 PM Central (CDT)

1:30 PM to 3:00 PM Eastern (EDT)

2:30 PM to 4:00 PM Atlantic (ADT)

3:00 PM to 4:30 PM Newfoundland (NDT)

Please register if you are interested in connecting with other caregivers.

01-May-2018
Post Treatment Support Group - All Cancer Types

We are now enrolling participants for an online support group for all cancer patients who have completed treatment.

This is a support group with weekly skill building topics based on a published cancer manual.  Weekly chapters are delivered to your inbox which may take up to 15 minutes to read plus extra time for the exercise in which participants can complete at their own pace prior to each weekly session.

The group start date is planned for Wednesday, April 11, 2018 and will run for 8 weeks for approximately 90 minutes at the following times:

11:00 am to 12:30 pm PDT - Pacific

12:00 pm to 1:30 pm MDT - Mountain

12:00 pm to 1:30 pm CST - CST

1:00 pm to 2:30 pm CDT - Central

2:00 pm to 3:30 pm EDT - Eastern

3:00 pm to 4:30 pm ADT - Atlantic

3:30 pm to 5:00 pm NDT - Newfoundland

Please register if you are seeking support in this area and interested in connecting with other cancer survivors with similar experiences.

30-May-2018